# SDR HEEA087487

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,588 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Relay
- Part number: M8353633003L
- Condition: Stuck
- Location: Rotor Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROTOR HORN RELAY STICKING.
